Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Self-dual lattices for maximal orders in group algebras

Author: David Gluck
Journal: Proc. Amer. Math. Soc. 93 (1985), 221-224
MSC: Primary 20C10; Secondary 20C05
MathSciNet review: 770524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group and $ V$ an irreducible $ {\mathbf{Q}}[G]$-module. Let $ R$ be a Dedekind domain with quotient field $ {\mathbf{Q}}$ such that $ \left\vert G \right\vert$ is a unit in $ R$. For applications to topology it is of interest to know if $ V$ contains a full self-dual $ R[G]$-lattice. We show that such lattices always exist for some major classes of finite groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C10, 20C05

Retrieve articles in all journals with MSC: 20C10, 20C05

Additional Information

PII: S 0002-9939(1985)0770524-8
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia